# SDR AALA981594

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46950
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: L4 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT LIGHTS ON EACH SIDE OF L4 DOOR INOPERATIVE.  SECURED CONNECTOR TO EMEGENCY EXIT LIGHTS FOR EACH SIDE OF L4 DOOR. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
